hi I hope someone can help me. I have this problem for about 7 months now.
have been to several eye doctors in Greece where i live and in Vancouver when i was visiting my family.
i have been told i have an infection given antibiotics to take and 2 antibiotic drops and an ointment.
it improved but the minute i stoped the drops my eyes went red and eyelids got swolen. then the tears started.
then in vancouver i was told it could be dry eye or my tear ducts were plugged. back in greece again i was put on drops again which turned my eyes redder and stung. went to another doctor. he checked if my tear ducts were plugged and said they werent. but i probably have an alergy to something. and i got new drops -zinc sulfide. in low dose so i could use them
as often as needed. or not needed. my eyes are still tearing some days worse than others. my eyelids and the area around my eyes is red. however im glad to say my eyes do not burn or hurt. but lately i noticed that when i touch my face say to put on my face cream the area around my cheeks and nose go red . also when i wash my face.
please help me
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?